EconPapers    
Economics at your fingertips  
 

On the Pitman nonadmissibility of correlogram-based time series methods

Marc Hallin ()

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Abstract: A classical result of Chernoff and Savage (Asymptotic normality and efficiency of certain nonparametric tests. Ann. Math. Statist. 29 (1958), 972–94) on lower bounds for the local asymptotic power of normal-score rank tests, and the resulting Pitman non-admissibility of classical Gaussian testing procedures in general linear models with independent observations, are shown to hold also for linear autoregressive moving-average time series models. The Pitman non-admissibility of usual correlogram-based methods follows.

Date: 1994-11
Note: FLWNA
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Published in: Journal of Time Series Analysis (1994) v.15 n° 6,p.607-611

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2049

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2049

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-10-12
Handle: RePEc:ulb:ulbeco:2013/2049